# SDR YENA2020030610210

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 70,698 hours, 26,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON THRESHOLD SHEET LOCATED FR52A TO FR56 RH SIDE IN AFT CARGO COMPARTMENT; ACP ON AEROMAN W/O 2020 7/1  NON-ROUTINE 2020-44137. REMOVED AND REPLACED THRESWHOLD SHEET LOCATED FR 52A TO FR 56 RH SIDE IN AFT CARGO COMPARTMENT (1E/A) IAW A320 SRM 51-72-11 AND DRAWING D53475500.
